# SDR GTIA20121030503

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 21,072 hours, 10,090 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERF STOP C 33-51-00-710-001A. R & R OWL SLIDE. RECEIVED FAULT (ESCAPE SLIDE LT/ EPSU (12WL).  LAMPED RT EMERGENCY OVERWING LIGHT IAW AMM 33-51-PB401.  OPS CHECK GOOD PASED EPSU SYS TEST 33-51-00-710-001A TEST.
